# SDR RAIA981204

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Part number: 14157014404
- Condition: Failed
- Location: Rt Wing
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7744 - DCA - AIRFRAME DEICE NR 3 FAULTED.  MAINTENANCE REPLACED RIGHT WING MIDDLE LEADING EDGE ASSY.  (M)
